# SDR HEEA064437

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N447PH
- Make and model: Bell 407
- Aircraft serial: 53114
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 407375003107
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LED SEGMENTS BETWEEN 95 PERCENT AND 100 PERCENT VERY DIM.
